# SDR USAA070169

- Difficulty date: February 28, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- Aircraft time: 54,394 hours, 54,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME OF FWD CARGO DOOR CUTOUT STA 492.4, RT S-24R HAS CRACK.  CUT OUT DAMAGE, FAB'D DOUBLER, INSTALLED REPAIR PER EA 98508, DEFECT SIZE: 0.125 INCH.
